# SDR COMA9630053

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- Engine: Ge CT75A2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE CHIP DETECTOR WARNING ILLUMINATED.  DEBRIS ON CHIP DETECTOR WAS DETERMINED TO BE WITHIN M/M LIMIITATIONS.  ACFT RETURNED TO SERVICE.
